Consistent solutions of linear equations in variational derivatives
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
78 0
SM ISO690:2012
GERKO, Anatoly. Consistent solutions of linear equations in variational derivatives. In: Mathematical Notes, 2005, vol. 77, pp. 161-171. ISSN 0001-4346. DOI: https://doi.org/10.1007/s11006-005-0017-z
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Mathematical Notes
Volumul 77 / 2005 / ISSN 0001-4346 /ISSNe 1573-8876

Consistent solutions of linear equations in variational derivatives

DOI:https://doi.org/10.1007/s11006-005-0017-z

Pag. 161-171

Gerko Anatoly
 
Moldova State University
 
 
Disponibil în IBN: 13 februarie 2024


Rezumat

In this paper, we consider the classical existence problem for consistent and uniformly consistent solutions of linear equations in variational derivatives. In particular, we generalize several results obtained by V. V. Zhikov and B. A. Shcherbakov concerning the existence of almost-periodic, consistent, and uniformly consistent solutions of ordinary differential equations. 

Cuvinte-cheie
Almost-periodic solutions, Consistent solutions, Equations in variational derivatives, ordinary differential equations, Stability in the sense of Lagrange

Cerif XML Export

<?xml version='1.0' encoding='utf-8'?>
<CERIF xmlns='urn:xmlns:org:eurocris:cerif-1.5-1' xsi:schemaLocation='urn:xmlns:org:eurocris:cerif-1.5-1 http://www.eurocris.org/Uploads/Web%20pages/CERIF-1.5/CERIF_1.5_1.xsd' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' release='1.5' date='2012-10-07' sourceDatabase='Output Profile'>
<cfResPubl>
<cfResPublId>ibn-ResPubl-197283</cfResPublId>
<cfResPublDate>2005-01-01</cfResPublDate>
<cfStartPage>161</cfStartPage>
<cfISSN>0001-4346</cfISSN>
<cfURI>https://ibn.idsi.md/ro/vizualizare_articol/197283</cfURI>
<cfTitle cfLangCode='EN' cfTrans='o'>Consistent solutions of linear equations in variational derivatives</cfTitle>
<cfKeyw cfLangCode='EN' cfTrans='o'>Almost-periodic solutions; Consistent solutions; Equations in variational derivatives; ordinary differential equations; Stability in the sense of Lagrange</cfKeyw>
<cfAbstr cfLangCode='EN' cfTrans='o'><p>In&nbsp;this paper, we consider the classical existence problem for consistent and uniformly consistent solutions of linear equations&nbsp;in&nbsp;variational derivatives.&nbsp;In&nbsp;particular, we generalize several results obtained by&nbsp;V.&nbsp;V. Zhikov and B. A. Shcherbakov concerning the existence of almost-periodic, consistent, and uniformly consistent solutions of ordinary differential equations.&nbsp;</p></cfAbstr>
<cfResPubl_Class>
<cfClassId>eda2d9e9-34c5-11e1-b86c-0800200c9a66</cfClassId>
<cfClassSchemeId>759af938-34ae-11e1-b86c-0800200c9a66</cfClassSchemeId>
<cfStartDate>2005-01-01T24:00:00</cfStartDate>
</cfResPubl_Class>
<cfResPubl_Class>
<cfClassId>e601872f-4b7e-4d88-929f-7df027b226c9</cfClassId>
<cfClassSchemeId>40e90e2f-446d-460a-98e5-5dce57550c48</cfClassSchemeId>
<cfStartDate>2005-01-01T24:00:00</cfStartDate>
</cfResPubl_Class>
<cfPers_ResPubl>
<cfPersId>ibn-person-10527</cfPersId>
<cfClassId>49815870-1cfe-11e1-8bc2-0800200c9a66</cfClassId>
<cfClassSchemeId>b7135ad0-1d00-11e1-8bc2-0800200c9a66</cfClassSchemeId>
<cfStartDate>2005-01-01T24:00:00</cfStartDate>
</cfPers_ResPubl>
<cfFedId>
<cfFedIdId>ibn-doi-197283</cfFedIdId>
<cfFedId>10.1007/s11006-005-0017-z</cfFedId>
<cfStartDate>2005-01-01T24:00:00</cfStartDate>
<cfFedId_Class>
<cfClassId>31d222b4-11e0-434b-b5ae-088119c51189</cfClassId>
<cfClassSchemeId>bccb3266-689d-4740-a039-c96594b4d916</cfClassSchemeId>
</cfFedId_Class>
<cfFedId_Srv>
<cfSrvId>5123451</cfSrvId>
<cfClassId>eda2b2e2-34c5-11e1-b86c-0800200c9a66</cfClassId>
<cfClassSchemeId>5a270628-f593-4ff4-a44a-95660c76e182</cfClassSchemeId>
</cfFedId_Srv>
</cfFedId>
</cfResPubl>
<cfPers>
<cfPersId>ibn-Pers-10527</cfPersId>
<cfPersName_Pers>
<cfPersNameId>ibn-PersName-10527-3</cfPersNameId>
<cfClassId>55f90543-d631-42eb-8d47-d8d9266cbb26</cfClassId>
<cfClassSchemeId>7375609d-cfa6-45ce-a803-75de69abe21f</cfClassSchemeId>
<cfStartDate>2005-01-01T24:00:00</cfStartDate>
<cfFamilyNames>Gerko</cfFamilyNames>
<cfFirstNames>Anatoly</cfFirstNames>
</cfPersName_Pers>
</cfPers>
<cfSrv>
<cfSrvId>5123451</cfSrvId>
<cfName cfLangCode='en' cfTrans='o'>CrossRef DOI prefix service</cfName>
<cfDescr cfLangCode='en' cfTrans='o'>The service of issuing DOI prefixes to publishers</cfDescr>
<cfKeyw cfLangCode='en' cfTrans='o'>persistent identifier; Digital Object Identifier</cfKeyw>
</cfSrv>
</CERIF>